IIUM Repository

Items where Subject is "Q Science > QA Mathematics > QA297 Numerical Analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type
Jump to: A | C | H | J | K | M | R | S | T
Number of items at this level: 28.

A

Ahmad, Kartini and Abdul Halim, Syafrina and Hanouf, Zahir (2018) Variable viscosity of Casson fluid flow over a stretching sheet in porous media with Newtonian heating. Journal of Informatics and Mathematical Sciences, 10 (1 & 2). pp. 359-370. ISSN 0974-875X E-ISSN 0974-875X

Ahmad, Kartini and Hanouf, Zahir (2019) Stagnation-point flow of Casson fluid in Darcy-Forchheimer porous media with newtonian heating effect. Journal of Engineering and Applied Sciences, 14 (2). pp. 315-319. ISSN 1816-949X

Ahmad, Kartini and Wahid, Zaharah and Hanouf, Zahir (2019) Mixed convection casson fluid flow over an exponentially stretching sheet with Newtonian heating effect. Journal Of Mechanics Of Continua And Mathematical Sciences, Special Issue (1). pp. 203-214. ISSN 0973-8975 E-ISSN 2454-7190

Ahmad Kamaruddin, Saadi and Md Ghani, Nor Azura and Ramli, Norazan Mohamed (2018) Consolidated backpropagation neural network for Malaysian construction costs indices data with outliers problem. Pertanika Journal of Science and Technology, 26 (1). pp. 353-366. ISSN 0128-7680

Ali, Arafath and Hrairi, Meftah and Mohamed Ali, Jaffar Syed (2018) Finite element analysis of thermal stress intensity factors for cracked bimaterial system under convective cooling. In: 4th International Conference on Mechanical, Automotive and Aerospace Engineering (ICMAAE 2018), 19th-20th September 2018, Kuala Lumpur, Malaysia. (Unpublished)

C

Che Ghani, Nor Artisham and Mt Aznam, Suazlan (2019) A numerical solution for heat transfer past a stretching sheet with ohmic dissipation and suction or injection problem using Haar wavelet quasilinearization method. In: 5th International Conference on Mathematical Applications in Engineering (ICMAE’19), 30th-31st October 2019, Putrajaya. (Unpublished)

Chowdhury, Md. Sazzad Hossien (2018) Comparing numerical methods for solving Chaotic and Stiff Initial Value Problems (IVPs). In: Kolokium Pusat Penyelidikan Pengkomputeran Matematik, 3rd May 2018, Pagoh, Johor. (Unpublished)

Chowdhury, Md. Sazzad Hossien and Hashim, I. and Hosen, Md. Alal (2017) Solving linear and non-linear stiff system of ordinary differential equations by multi stage homotopy perturbation method. International Journal of Management and Applied Science, 3 (2). pp. 59-62. ISSN 2394-7926

Chowdhury, Md. Sazzad Hossien and Hosen, Md Alal and Ali, Mohammad Yeakub and Ismail, Ahmad Faris (2017) Higher-order analytical solutions for the equation of motion of a particle on a rotating parabola. In: 4th International Conference on Mathematical Sciences, 15-17 Nov 2016, Putrajaya, Malaysia.

Chowdhury, Md. Sazzad Hossien and Hosen, Md. Alal and Ali, Mohammad Yeakub and Ismail, Ahmad Faris (2018) An analytical technique to obtain higher-order approximate periods for the nonlinear oscillator. IIUM Engineering Journal, 19 (2). pp. 182-191. ISSN 1511-788X E-ISSN 2289-7860

Chowdhury, Md. Sazzad Hossien and Razali, Nur Isnida and Asrar, Waqar (2018) The multistage homotopy perturbation method for solving hyperchaotic Chen system. In: 4th International Conference on Mathematical Applications in Engineering 2017, ICMAE 2017, 8th – 9th of August 2017, Kuala Lumpur, Malaysia.

Chowdhury, Md. Sazzad Hossien and Razali, Nur Isnida and Mt Aznam, Suazlan (2018) Application of homotopy perturbation method for numeric–analytic solution of system of hyperchaotic ODEs. In: 14th World Conference on Applied Science, Engineering and Technology (WCASET-18), 21st-22nd November 2018, Kuala Lumpur, Malaysia.

H

Hosen, Md. Alal and Chowdhury, Md. Sazzad Hossien (2019) Accurate approximations of the nonlinear vibration of couple-mass-spring systems with linear and nonlinear stiffnesses. Journal of Low Frequency Noise, Vibration & Active Control. ISSN 1461-3484 E-ISSN 2048-4046 (In Press)

Hosen, Md. Alal and Chowdhury, Md. Sazzad Hossien and Ali, Mohammad Yeakub and Ismail, Ahmad Faris (2018) Analytical approximations for the oscillators with anti-symmetric quadratic nonlinearity. In: 4th International Conference on Mathematical Applications in Engineering 2017 (ICMAE'17), 8th–9th August 2017, Kuala Lumpur, Malaysia.

Husain, Iman A. F. and Alkhatib, Ma'an Fahmi Rashid and Jami, Mohammed Saedi and Mirghani, Mohamed Elwathig Saeed and Zainudin, Zaki and Hoda, Asif (2017) The application of multiphase DEM for the prediction of fat, oil and grease (FOG) deposition in sewer pipe lines. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 39 (1). pp. 9-16. ISSN 2289-7879

J

Jazlan, Ahmad and Zulfiqar, Umair and Sreeram, Victoria and Kumar, Deepak and Togneri, Roberto and Mohd Zaki, Hasan Firdaus (2019) Frequency interval model reduction of complex FIR digital filters. Numerical Algebra, Control & Optimization, 9 (3). pp. 319-329. ISSN 2155-3289 E-ISSN 2155-3297

K

Khan, Sher Afghan and Aabid, Abdul and Mokashi, Imran and Al-Robaian, Abdul Rehman Abdullah and Alsagri, Ali Sulaiman (2019) Optimization of two-dimensional wedge flow field at supersonic Mach number. CFD Letters, 11 (5). pp. 80-97. ISSN 2180-1363

M

Messikh, C and Chowdhury, Md. Sazzad Hossien and Guesmia, A and Berkane, A (2018) Finite volume method for a Keller-Segel problem. In: 4th International Conference on Mathematical Applications in Engineering 2017 (ICMAE'17), 8th–9th August 2017, Kuala Lumpur, Malaysia.

Monis, Renita Sharon and Shabana, Ayesha and Crasta, Asha and Khan, Sher Afghan (2017) Computation of stiffness derivative for an unsteady delta wing with curved leading edges. International Journal of Recent Research Aspects .., 4 (4). pp. 69-72. ISSN 2349-7688

Mt Aznam, Suazlan and Che Ghani, Nor Artisham and Chowdhury, Md. Sazzad Hossien (2019) A numerical solution for nonlinear heat transfer of fin problems using the Haar wavelet quasilinearization method. Results in Physics, 14. pp. 1-8. ISSN 2211-3797

Mt Aznam, Suazlan and Chowdhury, Md. Sazzad Hossien (2018) Generalized Haar wavelet operational matrix method for solving hyperbolic heat conduction in thin surface layers. Results in Physics, 11. pp. 243-252. ISSN 2211-3797

Mt Aznam, Suazlan and Hussin, Amran (2012) Numerical method for inverse laplace transform with Haar wavelet operational matrix. Malaysian Journal of Fundamental and Applied Sciences, 8 (4 (October-December)). pp. 204-210. ISSN 2289-5981 E-ISSN 2289-599X

R

Renita, Sharon Monis and Crasta, Asha and Khan, Sher Afghan (2019) Evaluation of stiffness derivative for a delta wing with straight leading edges in unsteady flow. International Journal of Engineering and Advanced Technology (IJEAT), 8 (3S). pp. 754-762. ISSN 2249 – 8958

Renita, sharon Monis and Crasta, Asha and Faheem, Mohammed and Khan, Sher Afghan (2019) Analysis of damping derivatives for delta wings in hypersonic flow for curved leading edges with full sine wave. International Journal of Engineering and Advanced Technology (IJEAT), 9 (1). pp. 5457-5466. ISSN 2249-8958

Renita, sharon Monis and Crasta, Asha and Khan, Sher Afghan (2019) Estimation of damping derivatives for delta wings in hypersonic flow for straight leading edge. International Journal of Mechanical and Production Engineering Research and Development, 9 (5). pp. 255-264. ISSN 2249-6890 E-ISSN 2249-8001

S

Shabana, Ayesha and Monis, Renita Sharon and Crasta, Asha and Khan, Sher Afghan (2017) Estimation of stability derivative of an oscillating cone in hypersonic flow. International Journal of Recent Research Aspectsh, 4 (4). pp. 46-52. ISSN 2349-7688

Shabana, Ayesha and Renita, sharon Monis and Crasta, Asha and Khan, Sher Afghan (2018) The computation of stiffness derivative for an ogive in the hypersonic flow. International Journal of Mechanical and Production Engineering Research and Development (IJMPERD), 8 (5). pp. 173-184. ISSN 2249-6890 E-ISSN 2249-8001

T

Tsoy, Eduard N. and Umarov, Bakhram A. (2018) Introduction to nonlinear discrete systems: theory and modelling. European Journal of Physics, 39 (5). pp. 1-13. ISSN 0143-0807 E-ISSN 1361-6404

This list was generated on Sun Dec 15 09:59:25 2019 +08.